# SDR IPXA2014022682048

- Difficulty date: February 20, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 211734220
- Part serial: 79C0028
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START AFTER TWO SUCCESSIVE ATTEMPTS.  FAULT DISPLAYED BOTH ATTEMPTS.  REPLACED ECU IAW AMM 49-61-05-404-008. CHECKED OK.
